MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BN II SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BN II SYSTEM
Model Number BN II SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).Quality control (qc) data was not provided by the customer.The calibration curves did not show any abnormalities.The kinetics of the affected sample also did not show any abnormalities.The cause of the event is unknown.The system is performing according to specifications.No further evaluation of this device is required.Mdr 9610806-2022-00052 was filed for the falsely low kappa light chains results obtained on (b)(6) 2022 on the same system.
 
Event or Problem Description
A falsely low kappa light chains result was obtained on a patient sample using a 1:20 sample dilution on a bn ii system using n antiserum to human ig/l-chain, type kappa reagent.The result was not reported to the physician(s).The sample was repeated for kappa light chains using a 1:100 sample dilution, recovering higher.The higher result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely low kappa light chains result.

Brand Name
BN II SYSTEM
Common Device Name
BN II SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
Manufacturer (Section G)
BIT ANALYTICAL INSTRUMENTS GMBH
registration number: 300360107
am kronberger hang 3
schwalbach, 65824
GM   65824
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key15685745
Report Number9610806-2022-00053
Device Sequence Number6443597
Product Code JQX
UDI-Device Identifier00630414002903
UDI-Public00630414002903
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K943997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBN II SYSTEM
Device Catalogue Number11254820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2022
Initial Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown